# SDR YENA2022090900880

- Difficulty date: September 6, 2022
- Submitted: September 9, 2022
- Operation: Air carrier
- Aircraft: N523JB
- Make and model: Airbus A320-232
- Aircraft serial: 01506
- Aircraft time: 77,627 hours, 28,237 cycles
- System (JASC): 8010 · Engine Cranking
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#2422, PBI-BOS. (AIRCRAFT DIVERTED TO JFK) 'ENGINE 2 INFLIGHT SHUTDOWN DUE LOW OIL QTY DOWN TO 2 QTS; DUE TO OIL LEAKING FROM THE STARTER GEAR ASSEMBLY, REMOVED AND REPLACED STARTER DRIVE GEAR ASSEMBLY AS PER AMM 72-60-22. PERFORMED IDLE LEAK CHECK FOR 10 MINS AND NO LEAKS WERE NOTED. NO OIL DIFFERENCE ON ECAM. SERVICED ENG # 2 WITH 4 QTS OF OIL DUE TO LOW OIL. A/C OK FOR CONTINUED SERVICE.'
